MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LIMITED FLEXITRUNK INFANT NASAL TUBING; BZO

FISHER & PAYKEL HEALTHCARE LIMITED FLEXITRUNK INFANT NASAL TUBING; BZO
Model Number BC190
Health Effect - Clinical Codes Low Oxygen Saturation (2477); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint bc190 flexitrunk infant nasal tubing is currently en-route to fisher & paykel healthcare (f&p) for evaluation.We will provide a follow up report upon completion of investigation.
 
Event or Problem Description
A healthcare facility in florida reported via a fisher & paykel healthcare (f&p) representative that the bc190 flexitrunk infant nasal tubing detached from the mask.The patient experienced oxygen desaturation but recovered to a stable condition.The healthcare facility also reported two other patient events that have been reported separately.No further patient consequence was reported.
 
Additional Manufacturer Narrative
(b)(4).Method: the complaint bc190 flexitrunk infant nasal mask was not returned to fisher & paykel healthcare for evaluation.Our investigation is based on the information provide and our knowledge of our product.Results: the customer reported that the bc190 flexitrunk infant nasal tubing detached from the mask.Conclusion: without the complaint device, we are unable to determine cause of the reported issue with the bc190 flexitrunk infant nasal mask.The user instructions that accompany the flexitrunk infant interface illustrate in pictorial format the correct set-up and proper use of infant interfaces, including the nasal mask and nasal tubing.It also states the following: "connect prongs and mask to nasal tubing ensuring that it is inserted fully." "if using mask: connect to patient by placing mask around the nose.The mask should sit comfortably around the patient's nose.It must not occlude the nostrils or touch the septum and should not be over the lip or over the eyes." "check that all circuit connections are tight before use and after any adjustment.".
 
Event or Problem Description

Brand Name
FLEXITRUNK INFANT NASAL TUBING
Common Device Name
BZO
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
17400 laguna canyon road
suite 300
irvine, CA 92618
9494534002
MDR Report Key14545153
Report Number9611451-2022-00497
Device Sequence Number5195262
Product Code BZO
UDI-Device Identifier09420012413390
UDI-Public(01)09420012413390(10)2101941803(11)211207
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC190
Device Catalogue NumberBC190
Device Lot Number2101941803
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2022
Supplement Date Received by Manufacturer06/15/2022
Initial Report FDA Received Date05/30/2022
Supplement Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown